Alert archive / Iowa / Tornado Warnings in 2025

Tornado Warning 27, NWS Quad Cities, IA

July 11, 2025Henry County, Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jul 11, 2025, 2:54 PM CDT for Henry County, Jefferson County, Van Buren County, Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2025, 2:54 PM CDT (19:54 UTC)
Expired
Jul 11, 2025, 3:45 PM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 150 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 12:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

051 
WFUS53 KDVN 111954
TORDVN
IAC087-101-177-112045-
/O.NEW.KDVN.TO.W.0027.250711T1954Z-250711T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
254 PM CDT Fri Jul 11 2025

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  West central Henry County in southeastern Iowa...
  Van Buren County in southeastern Iowa...
  Southeastern Jefferson County in southeastern Iowa...

* Until 345 PM CDT.

* At 253 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Milton, or 11 miles west of Keosauqua, moving east
  at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Keosauqua, Cantril, Leando, Douds, Lacey Keosauqua State Park, 
  Lebanon, Keosauqua Airport, Lake Sugema Campground, and Van Buren 
  County Fairgrounds around 300 PM CDT.
  Mount Zion and Kilbourn around 305 PM CDT.
  Bentonsport/Vernon around 310 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Birmingham, Utica, Bonaparte, Stockport, Hillsboro, Morris Park,
Round Prairie Park and Glasgow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4083 9218 4101 9171 4061 9172 4060 9218
TIME...MOT...LOC 1953Z 248DEG 29KT 4070 9218 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

DAC
3 follow-up statements
908 
WWUS53 KDVN 112006
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
306 PM CDT Fri Jul 11 2025

IAC087-101-112016-
/O.CAN.KDVN.TO.W.0027.000000T0000Z-250711T2045Z/
Henry IA-Jefferson IA-
306 PM CDT Fri Jul 11 2025

...THE TORNADO WARNING FOR WEST CENTRAL HENRY AND SOUTHEASTERN
JEFFERSON COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa.

&&

LAT...LON 4078 9216 4090 9172 4066 9172 4066 9217
TIME...MOT...LOC 2006Z 250DEG 25KT 4073 9208 

$$

IAC177-112045-
/O.CON.KDVN.TO.W.0027.000000T0000Z-250711T2045Z/
Van Buren IA-
306 PM CDT Fri Jul 11 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
VAN BUREN COUNTY...

At 306 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lebanon, or near Keosauqua, moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Keosauqua, Lacey Keosauqua State Park, Keosauqua Airport, Mount 
  Zion, Lake Sugema Campground, Kilbourn, and Van Buren County 
  Fairgrounds around 310 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Bentonsport/Vernon, Bonaparte, Stockport and Utica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4078 9216 4090 9172 4066 9172 4066 9217
TIME...MOT...LOC 2006Z 250DEG 25KT 4073 9208 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DAC
937 
WWUS53 KDVN 112019
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
319 PM CDT Fri Jul 11 2025

IAC177-112045-
/O.CON.KDVN.TO.W.0027.000000T0000Z-250711T2045Z/
Van Buren IA-
319 PM CDT Fri Jul 11 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHERN
VAN BUREN COUNTY...

At 319 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Van Buren County Fairgrounds, or over Keosauqua,
moving northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Keosauqua, Stockport, Bentonsport/Vernon, Keosauqua Airport, Mount 
  Zion, Kilbourn, Utica, and Van Buren County Fairgrounds around 325 
  PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4078 9209 4090 9172 4073 9172 4070 9207
TIME...MOT...LOC 2019Z 242DEG 16KT 4076 9200 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DAC
928 
WWUS53 KDVN 112041
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
341 PM CDT Fri Jul 11 2025

IAC177-112051-
/O.EXP.KDVN.TO.W.0027.000000T0000Z-250711T2045Z/
Van Buren IA-
341 PM CDT Fri Jul 11 2025

...THE TORNADO WARNING FOR NORTHERN VAN BUREN COUNTY WILL EXPIRE AT
345 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa.

&&

LAT...LON 4078 9209 4090 9172 4073 9172 4070 9207
TIME...MOT...LOC 2041Z 248DEG 29KT 4083 9178 

$$

DAC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 11, 1:28 PM CDT, 1 hour 26 minutes earlier. Its key messages:

  • An Enhanced Risk (Level 3 of 5) of severe weather is expected this afternoon into tonight. Damaging winds are the primary hazard. A few tornadoes and large hail can not be ruled out.
  • Flash flooding is likely for portions of the area, especially for those that have received 2 to 4 inches of rainfall within the last 24 hours. Rainfall rates of 2 to 4 inches per hour are expected. Additional rainfall amounts between 1 to 3 inches are possible.
  • Quieter weather arrives this weekend with only isolated thunderstorms. Temperatures begin to increase next week ahead of our next weather system by the middle of the week. Increasing thunderstorm chances are expected with this next system.
Area forecast discussion, Jul 11, 1:28 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
128 PM CDT Fri Jul 11 2025

.KEY MESSAGES...

- An Enhanced Risk (Level 3 of 5) of severe weather is expected
  this afternoon into tonight. Damaging winds are the primary
  hazard. A few tornadoes and large hail can not be ruled out.

- Flash flooding is likely for portions of the area, especially
  for those that have received 2 to 4 inches of rainfall within
  the last 24 hours. Rainfall rates of 2 to 4 inches per hour
  are expected. Additional rainfall amounts between 1 to 3
  inches are possible.

- Quieter weather arrives this weekend with only isolated
  thunderstorms. Temperatures begin to increase next week ahead
  of our next weather system by the middle of the week.
  Increasing thunderstorm chances are expected with this next
  system.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 126 PM CDT Fri Jul 11 2025

Several locations across the area received 2 to 4 inches of rainfall
over the last 24 hours. This will contribute greatly to the expected
hazards through tonight. In the meantime, a decaying area of showers
and thunderstorms continues to lift northeastward out of our region.
A positively-tilted shortwave trough is situated over the central
Great Plains and is expected to progress eastward through this
afternoon and evening. Late this morning and early this afternoon,
pockets of sunshine allow for rapid daytime heating and
destabilization. Temperatures reach the middle to upper 80s along
and south of Interstate 80, with upper 70s and lower 80s to the
north where clouds linger. This sets the stage for a very active
afternoon and evening.

With the approaching trough and afternoon destabilization,
thunderstorm development is expected near convective outflow from
morning thunderstorms across our north and ahead of the approaching
trough to our west. These thunderstorms are forecast to develop in a
favorable environment for severe weather and flash flooding. As
such, the Storm Prediction Center has upgraded to an Enhanced Risk
(Level 3 of 5) over the area. Convectively-enhanced low-level winds
support curved hodographs that favor supercell development
initially. These supercells will pose an all hazards threat, with
damaging winds, marginally large hail, and even a few tornadoes
possible. Flash flooding will be another hazard. Low-level winds
favor continuous moisture transport from the southwest into our
area, alongside an already deep-saturated airmass. Given weak and
backed upper-level winds, high-precipation rates are expected. 2 to
4 inch per hour rainfall rates are probable. As the afternoon and
evening progresses, additional thunderstorm development and gradual
upscale growth into lines of thunderstorms is anticipated. This
upscale growth will transition the hazards to a primary threat of
damaging winds and flash flooding as cold pools congeal. With that
said, a couple tornadoes can not be ruled out. Slow movement and
training of thunderstorms appears likely. Weaker upper-level winds
and shear vectors generally in the same direction as thunderstorm
orientation supports prolonged heavy rainfall. With this
expectation, widespread additional rainfall of 1 to 3 inches is
forecast with locally higher amounts possible. A Flood Watch is in
effect for much of the area as a result due to this threat of flash
flooding and river flooding.

Late tonight and into early Saturday morning, thunderstorms
gradually shift eastward, along with the trough and precipitation
tapers off by midnight with any lingering showers and thunderstorms
dissipating after midnight. Patchy fog may develop behind this
rainfall with plentiful moisture and cooler temperatures filling in
behind this activity. Temperatures cool into the upper 60s by
Saturday morning as remnant clouds continue to linger.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 126 PM CDT Fri Jul 11 2025

With widespread cloud cover and rain-cooled air lingering Saturday
morning, comparatively quieter weather is anticipated for Saturday.
With that said, at least a few afternoon thunderstorms can be
expected during the mid-afternoon before everything clears to the
east by evening. Temperatures reach the middle 80s across the area
on Saturday. Cooler temperatures continue on Sunday, with morning
temperatures down into the lower 60s and afternoon temperatues
reaching the middle 80s once again. Mostly sunny skies offer up
beautiful weather to end the weekend. Temperatures climb back into
the upper 80s and lower 90s to start the week under mostly sunny
skies and ahead of our next system. Heading towards the middle of
the week, our next weather system brings increasing thunderstorm
chances and cooling temperatures. A cold front could bring upper 70s
and lower 80s to the area late in the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1212 PM CDT Fri Jul 11 2025

VFR conditions and southeast winds are expected during the early
afternoon. A few showers and thunderstorms have developed near and
north of CID and DBQ. Brief aviation impacts and VCTS are possible
through early afternoon. As the afternoon progresses, thunderstorm
development is expected near western terminals initially. Scattered
thunderstorms may proceed a stronger line of thunderstorms that
moves east across the region this afternoon and evening. Gusty and
variable winds are expected with these thunderstorms. MVFR
visibility and ceilings are likely with thunderstorms with
reductions to IFR ceilings and visibility possible at times. Behind
these thunderstorms late this evening, rain may linger along
with MVFR ceilings. Fog is expected to develop across the area
once rain ends with MVFR visibility with MVFR or IFR ceilings
after midnight. Eventual clearing will arrive towards the end
of the TAF period.

&&

.HYDROLOGY...
Issued at 107 PM CDT Fri Jul 11 2025

What is NEW...

Flood watches have been issued for the Wapsipinicon River near
DeWitt and for the Mississippi River from Gladstone, IL (L/D 18) to
Burlington, IA.

Discussion...

Bands of heavy rain fell across eastern Iowa and northwest and
west central Illinois. Rainfall ranged from 1 to 4 inches with
3-4+ inches in the bands of heavier rainfall. The urban areas of
Dubuque and the Quad Cities were hit hard with heavy rainfall
last night and are especially at risk for flooding.

Most of the area is abnormally dry or in moderate drought and
transpiration from agricultural fields is near maximum.

As of right now river gages are showing little to no increases
suggesting a good chunk of last nights rainfall appears to have
soaked into the ground. However, another round of heavy rainfall
is expected late this afternoon through sunrise Saturday. Early
estimates suggest another 1 to 3 inches of rain occurring with
pockets of 3+ inches possible due to PWATs above the 90th
percentile.

If the heavier bands of rain occur in roughly the same areas as
last night, then considerable runoff will occur due to soils
being near saturation. If the heavier rain occurs in areas that
received less rainfall last night, then a good portion of the
rain may soak into the ground.

Regardless of which scenario occurs, baseline ground water flow
will increase and eventually reach area waterways. As a result,
area rivers are forecast to see general within bank rises over
next next 5-7 days. If the upcoming round of heavy rain occurs
in areas that have saturated soils, then portions of some rivers
may reach flood stage.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 1 AM CDT Saturday for IAZ040>042-051>054-
     063>068-076>078-087>089-098-099.
IL...Flood Watch until 1 AM CDT Saturday for ILZ001-002-007-009-
     015>018-024>026.
MO...None.

&&

SHORT TERM...NWS
LONG TERM...NWS
AVIATION...NWS
HYDROLOGY...08
Hazardous weather outlook, Jul 11, 1:24 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
124 PM CDT Fri Jul 11 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-121830-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
124 PM CDT Fri Jul 11 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Multiple rounds of thunderstorms are expected this afternoon
through the early morning on Saturday. An Enhanced Risk (Level 3
of 5) of severe thunderstorms is in place. Damaging winds and a
few tornadoes will be the main threats, with isolated large hail
being a secondary threat.

Flash flooding will continue to be possible across the area,
especially for areas that received heavy rainfall on Thursday, or
where multiple rounds of thunderstorms impact today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Isolated thunderstorms remain possible on Saturday, particularly
for areas along and east of the Mississippi River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely needed this afternoon through
tonight.

In the hours before

Local storm report, Jul 11, 10:24 AM CDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
1024 AM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     Rain             2 W Genoa Bluff         41.72N 92.18W
07/11/2025  M1.50 Inch       Iowa               IA   Trained Spotter

            24 hr total ending at 7 AM.

&&
Special weather statement, Jul 11, 10:53 AM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1053 AM CDT Fri Jul 11 2025

IAZ040-041-051-052-111700-
Linn IA-Buchanan IA-Delaware IA-Benton IA-
1053 AM CDT Fri Jul 11 2025

...A slow-moving thunderstorm will impact portions of northwestern
Linn, Buchanan, northwestern Delaware and northern Benton Counties
through NOON CDT...

At 1052 AM CDT, Doppler radar was tracking a slow-moving thunderstorm
near Brandon, or 8 miles northeast of Vinton, moving northeast at 60
mph.

HAZARD...Minor flooding.

SOURCE...Radar indicated.

IMPACT...Slowing or redirecting of traffic due to ponding or flowing
         water. Closure of waterfront access due to flooding.

Locations impacted include...
Independence, Vinton, Manchester, Center Point, Urbana, Shellsburg,
Newhall, Edgewood, Winthrop, Walker, Quasqueton, Lamont, Garrison,
Brandon, Rowley, Greeley, Aurora, Dundee, Mount Auburn, and
Masonville.

This includes Interstate 380 between mile markers 35 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

If the heavy rain continues, a flash flood warning may be needed.

&&

LAT...LON 4197 9195 4216 9226 4230 9212 4230 9206
      4235 9207 4264 9176 4265 9123
TIME...MOT...LOC 1552Z 221DEG 53KT 4227 9195

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Gunkel
Local storm report, Jul 11, 11:38 AM CDT, 3 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
1138 AM CDT Fri Jul 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     Rain             1 SSW Geneseo           41.44N 90.16W
07/11/2025  M1.00 Inch       Henry              IL   Trained Spotter

&&

DC
Special weather statement, Jul 11, 2:54 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
254 PM CDT Fri Jul 11 2025

IAZ040>042-051-052-112130-
Linn IA-Buchanan IA-Delaware IA-Benton IA-Dubuque IA-
254 PM CDT Fri Jul 11 2025

...Repeated thunderstorms will impact portions of Linn, Buchanan,
Delaware, Benton and Dubuque Counties through the afternoon...

At 253 PM CDT, Doppler radar was tracking slow-moving heavy rain
producing thunderstorms along a line extending from near Maynard to
near Rock Creek Lake. Movement was northeast at 30 mph.

HAZARD...Minor flooding and wind gusts in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects. Slowing or redirecting of traffic
         due to ponding or flowing water. Closure of waterfront
         access due to flooding.

Locations impacted include...
Cedar Rapids, Dubuque, Independence, Vinton, Manchester, Marion,
Hiawatha, Asbury, Dyersville, Robins, Belle Plaine, Jesup, Center
Point, Cascade, Fairfax, Epworth, East Dubuque, Atkins, Farley, and
Walford.

This includes Interstate 380 between mile markers 16 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

If the heavy rain continues, a flash flood warning may be needed.

&&

LAT...LON 4264 9071 4254 9064 4247 9065 4238 9048
      4238 9066 4230 9067 4230 9136 4207 9137
      4186 9179 4186 9230 4230 9230 4230 9206
      4264 9208 4265 9090 4268 9089
TIME...MOT...LOC 1953Z 238DEG 44KT 4271 9183 4178 9288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Friedlein

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:16 PM CDTSevere Thunderstorm WarningDVNJackson44 min
Jul 10, 7:17 PM CDTFlood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more30 hr
Jul 10, 7:42 PM CDTFlash Flood WarningDVNClinton, Jackson4 hr
Jul 10, 7:56 PM CDTSevere Thunderstorm WarningDVNClinton38 min
Jul 10, 9:15 PM CDTSpecial Weather StatementDVNScott45 min
Jul 10, 9:42 PM CDTTornado WarningDVNScott18 min
Jul 10, 10:10 PM CDTFlash Flood WarningDVNScott2 hr
Jul 10, 10:33 PM CDTFlash Flood Warning Considerable damage threatDVNScott108 min
Jul 11, 1:48 AM CDTFlash Flood WarningDVNLouisa, Washington4 hr
Jul 11, 2:22 AM CDTSevere Thunderstorm WarningDVNBenton, Iowa53 min
Jul 11, 3:05 AM CDTSevere Thunderstorm WarningDVNCedar, Iowa, Johnson, Linn, Muscatine33 min
Jul 11, 9:59 AM CDTRiver Flood WatchDVNClinton, Scott3 days
Jul 11, 10:53 AM CDTSpecial Weather StatementDVNBenton, Buchanan67 min
Jul 11, 11:27 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn37 min
Jul 11, 11:28 AM CDTRiver Flood WatchDVNDes Moines44 hr
Jul 11, 11:28 AM CDTRiver Flood WatchDVNDes Moines, Lee48 hr
Jul 11, 2:38 PM CDTTornado WarningDVNJefferson, Keokuk, Washington13 min
Jul 11, 2:54 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware, Dubuque, Linn96 min
Jul 11, 2:58 PM CDTSevere Thunderstorm WarningDVNJefferson, Washington47 min
Jul 11, 3:03 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Linn57 min
Jul 11, 3:09 PM CDTFlash Flood Warning Considerable damage threatDVNDubuque4 hr
Jul 11, 3:44 PM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Linn8 hr
Jul 11, 3:54 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more66 min
Jul 11, 3:57 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Dubuque63 min
Jul 11, 4:09 PM CDTTornado WarningDVNDelaware, Dubuque, Jackson, Jones, Linn51 min
Jul 11, 4:15 PM CDTFlash Flood WarningDVNIowa, Johnson, Linn4 hr
Jul 11, 4:16 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine59 min
Jul 11, 4:22 PM CDTTornado WarningDVNDelaware, Dubuque, Jackson, Jones38 min
Jul 11, 4:26 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Muscatine, Scott34 min
Jul 11, 4:33 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNDubuque, Jackson, Jones57 min
Jul 11, 4:37 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNDubuque, Jackson, Jones38 min
Jul 11, 4:39 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa66 min
Jul 11, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNDelaware, Dubuque29 min
Jul 11, 4:47 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott43 min
Jul 11, 4:52 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Scott53 min
Jul 11, 5:05 PM CDTTornado WarningDVNMuscatine, Scott40 min
Jul 11, 5:26 PM CDTFlash Flood Warning EmergencyConsiderable damage threatDVNScott10 hr
Jul 11, 5:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNScott64 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Scott66 min
Jul 11, 5:49 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Louisa, Muscatine56 min
Jul 11, 6:03 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott57 min
Jul 11, 6:11 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Lee, Van Buren64 min
Jul 11, 6:27 PM CDTSevere Thunderstorm WarningDVNScott46 min
Jul 11, 6:30 PM CDTFlash Flood WarningDVNClinton, Scott5 hr
Jul 11, 6:33 PM CDTFlash Flood WarningDVNDes Moines, Henry, Louisa, Muscatine5 hr
Jul 11, 6:57 PM CDTAreal Flood WarningDVNDubuque9 hr
Jul 11, 6:58 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee31 min

Nearby

Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.